# SDR DALA2016090606415

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL PART RACK.  REPAIR AS REQUIRED, INSERT, DELAMINATION, PUNCTURE FLOOR PANEL OF CPAX NRS 1003 B, C, D, E, 1079 B, C, D, 1117 C, D, E, 1155, B, 1174C, D, E,  1250B, C, D AND 1307B.  FLOOR PANEL NR 1079D, 1079C WERE FABRICATED IAW 8 AMM 53-20-01-200 AND FLOOR PANEL NR 1079B, 1003 B, C, D, E, 1117C, D, E, 1155B, 1174C, D, E, 1250B, C, D, 1307B WERE REPLACED FERRULES IAW AMM 53-20-01-200.
